Just started Repatha ten days ago... gained 8-10 pounds (water?) I have to pee every 90 minutes or so for several hours a day- Bizarre. I take multiple heart meds and have for years and the only add is Repatha. I drink three/four liters of water a day and have for years. Dr's just say "it's me" once again... anybody else out there with wacked symptoms ?
- Repatha Information for Consumers
- Repatha Information for Healthcare Professionals (includes dosage details)
- Side Effects of Repatha (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had a problem with increased urination frequency since being on arimidex. I have been on the?
Posted 20 Feb 2014 • 1 answer
Repatha - I am unable to take statins due to severe muscle problems. My doctor has recommended that?
Posted 29 Jan 2016 • 1 answer
Posted 9 Mar 2016 • 1 answer
Posted 5 Nov 2016 • 0 answers
Posted 12 Mar 2017 • 3 answers